# SDR CA121030005

- Difficulty date: October 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 21195841002
- Condition: Malfunctioned
- Location: Apu
- Part time: 1,459 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) APU UNCOMANDED START CAPTAIN GOES TO TURN ON MAIN & STANDBY BATTERIES TO POWER UP THE ACFT.  APU STARTS ROTATING AND LIGHTS OFF WITH THE APU START SW IN THE OFF POSITION.  THERE WAS NO EICAS INFO THAT THE RT FUEL PUMP WAS ON AND THERE WAS NO APU INFO ON THE MDF.  PILOT CALLED MAINTENANCE AND IT WAS DETERMINED TO FIRE UP THE MAIN ENGINES FIRST AND THEN SHUTDOWN THE APU.  WE SHUTDOWN THE APU BY MOVING THE START SWITCH TO THE ON POSITION TO INDUCE OVERSPEED CONDITION TO THE APU ECU.  INSPECTED SWITCH & ECU WIRING WITH NO FAULT FOUND.  PERFORMED 4 STARTS & SHUTDOWNS NORMALLY. COULD NOT DUPLICATE SNAG.
